# SDR COMA0360424

- Difficulty date: September 23, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 13,968 hours, 13,864 cycles
- Engine: Ge CF34*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 31197688
- Part serial: 36C0279
- Condition: Faulty
- Location: Avionics Bay
- Part time: 6,500 hours, 6,209 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5834 DURING CRUISE FLIGHT THE AUTO PRESSURIZATION MODE FAILED CAUSING CABIN ALTITUDE INCREASE.  REPLACED THE PRESSURIZATION CONTROLLER  NR 2.
